Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Groin rash with chemotherapy

Premium Questions

doctor1 MD

I have what appears to be a refractory groin rash - have had it for years and have treated with tinear spray. I am 72 years old. Current medication is Atorvastatin , Progout 100mg, Glucosamine 1500mg ...

doctor1 MD

I have a rash in my groin. I dont think its fungal.. I have tried all the major fungal medications with no change. I recently started trying Hydrocortisone and that isnt helping either. XXXX ...

doctor1 MD

what is the deference between canestan & viaderm ihave agroin rash (fungus?) ...

doctor1 MD

I have excessive sweating between my legs which causes a skin rash . The only thing that seems to help is Desatin. Any suggestions for treatment? ...

doctor1 MD

COMPLETELY HEALTHY 47 YEAR OLD-HAVE RASH BETWEEN GROIN CREVIS AND THIGH JUST RED SPLOTCHY NO PAIN NO ITCHING DID SHAVE THERE IS IT RAZOR BURN ...

Public Forum Discussions

doctor1 MD

Im having groin rashes since my 1st trimester and currently im on my second trimester of pregnancy. What would be the best ointment i can apply because its really bothering me esp durin perspiration ...

doctor1 MD

Hello i have a groin rash in creavis between thigh and scotum. It is NOT itchy. My groin has been sweating and stinking. It is very raw and red glazed with a clear liquid which after touching and smelling ...

doctor1 MD

Hi doctor I have a question, I have an open sore by my groin and after a week from that I also got this rash on my left testicle it doesn t itch but it is red and I have the sticky discharge which makes ...

doctor1 MD

I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my ... for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems? ...

doctor1 MD

My 7 year old developed a rash in her groin area after a few days of taking penicillin..we quit taking it. She had hives on her body too..i am giving her benadryl..should i be putting anything on rash ...

doctor1 MD

I have a refractory groin rash that hasn t responded to antibiotics or cortzoidal creams. I am 51 don t drink or smoke and been athletic whole life. I thought it was jock itch but much more severe ...

doctor1 MD

I started a new job last month and since then I ve ha a rash on my groin and scrotum that has been ... this have something to do with the increase in sweating in the groin area due to the heating being on full ...

doctor1 MD

are swollen and slightly red has a pimply rash on her chin ... my question is can chemo therapy be harmful ...

doctor1 MD

I am a 78 year old female. I have a terrible groin rash and I have been trying Tucks to help it. It gives me some relief but does not seem to go away, I am also very itchy in my vagina area. What should I ...

doctor1 MD

. She broke out into a rash that is non itchy, non raised, and almost looks like flat blood blisters ...

Mobile Questions and Answers

doctor1 MD

not to worry; just avoid sweating by keeping your body cool! take bath with cetrimide mixed warm water before sleep and revert back to us!

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

doctor1 MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.